MAUDE Adverse Event Report: NEOCIS, INC. NEOCIS GUIDANCE SYSTEM; DENTAL NAVIGATION SYSTEM

NEOCIS, INC. NEOCIS GUIDANCE SYSTEM; DENTAL NAVIGATION SYSTEM
Model Number DRW-1000-00
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
After a guided procedure, it was found that the implant placement was not according to the surgical plan.The surgeon updated the osteotomy and completed the procedure in a freehand manner.Based on an analysis of the system log files, it was found that the most likely root cause of this event is the fiducial array was not connected properly by the user during the patient's pre-operative ct scan.A secure fiducial array during the ct scan is required in order to ensure accurate image registration to the physical space of the patient.This report is being filed in an abundance of caution to be in compliance with the mdr regulation.
 
Additional Manufacturer Narrative
Udi related data quality updates only.Updates based on udi/mdr data quality notification received on 13th dec 2024.

Brand Name
NEOCIS GUIDANCE SYSTEM
Common Device Name
DENTAL NAVIGATION SYSTEM
Manufacturer (Section D)
NEOCIS, INC.
545 nw 26th st unit 700
miami FL 33127
Manufacturer (Section G)
NEOCIS, INC.
545 nw 26th st unit 700
miami FL 33127
Manufacturer Contact
william tapia
545 nw 26th st unit 700
miami, FL 33127
MDR Report Key18250492
Report Number3012787974-2023-80081
Device Sequence Number20483234
Product Code PLV
UDI-Device Identifier00810004900004
UDI-Public00810004900004
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K161399
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDRW-1000-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/01/2023
Supplement Report FDA Received Date12/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown